# SDR SWAA2018021919812

- Difficulty date: January 2, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 531000024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL LOWER SURFACE, THE SUPPORT ANGLE WAS FOUND CRACKED.   R & R THE SUPPORT ANGLE IAW SRM.
